Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking Ortho try cyclen, vomiting, light headedness, increased heart beat. Should I stop the pill?

Hello I am 22 years old I am currently on Ortho Try cyclen 28. Ever since I started taking that birthcontrol I throw up occasionally . It always happens around 4 or 5am. I also feel light headed & I feel my heart rate beating faster sometimes. I really don t know what to do . Should I stop taking the pill ? My boyfriend & I don t want any babies yet.
Asked On : Sat, 8 Sep 2012
Answers:  0 Views:  22 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor